This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Hi, I have been diagnosed with a hypothyroid condition. Three years ago I gained about 30 pounds in about 6 months, this prompted me to see the Doc. I am curently taking Synthroid (I can't remember the dosage. .150?) and the wieght gain has stopped. I've been dieting with negative results. I can lose about 8 pounds and that's it. I've also started to weight train about 4 times a week also with a cardio work out as well. My question is this: can I take supplements such as Prolabs Thyro-stack to increase my fat burning potential with out any side affects. I know when dieting, the body's metabolism slows down as a natural reaction to conserve body fat for survival. I've been training hard with a good diet for 5 months, my muscles are responding well but nothing is coming off the waste. My Stats are: 29 yrs old, Male, 5'9", white, 210 pounds. Any help would be great. Thank you
This question is out of the realm of topics covered in this forum. In general weight loss requires exercise at a moderate level for 40-60 minutes minimally 4 days a week; cardivascular exercise is much better for weight loss than weight training. Good luck.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.